# SDR ASOA2014051610505

- Difficulty date: April 27, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,380 hours, 22,188 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CORRODED AFT SIDE OF BS 280 BETWEEN S26L-26R WERE AVIONICS FLOORBOARD 141ALF MOUNTS.  R & R CRAWLWAY FLOORBEAM ANGLE SUPPORTER IAW SRM 51-42-06-001-001-A01.
